# SDR SWAA2017071014828

- Difficulty date: July 1, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTOR RIB INTERCOSTAL, L ANGLE CRACKED.  R & R THE ANGLE IAW DWG AND SRM.
